Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Vyvanse - great, but 'male' problems + tips needed zonked

Posted by SLS on July 17, 2017, at 7:41:52

In reply to Vyvanse - great, but 'male' problems + tips needed, posted by zonked on July 16, 2017, at 23:50:15

> Vyvanse 50 was added to my regime recently, however, I am noticing several side effects:
>
> 50 feels like a bit much. I am talking a little too fast and it feels a little too strong. I wonder if my psychiatrist will take me down to 30 or 40 soon and trust I will properly dispose of the existing pills?
>
> It wears off early, and I am exhausted. I am wondering if some IR dexedrine would help after the Vyvanse wears off.
>
> Sexually, and I am sorry if this offends anyone, I am interested however, I cannot "finish" for the life of me. Any suggestions?
>
> Also, chapped lips and dry mouth despite drinking plenty of fluids.
>
> Otherwise, my ADhD and other things are taken care of.
>
> Regime:
> Vyvanse 50mg qam
> Nardil 90mg qam
> Lamictal 200mg qam
> Latuda 20mg hs
> Ambien 10mg hs
>
> Thanks so much,
> -z

Nardil is usually the culprit. Do you think the Vyvanse makes Nardil anorgasmia worse?

Three thoughts:

1. Add Wellbutrin.
2. Replace Vyvanse with Focalin.
3. Add Buspar.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1094153
URL: http://www.dr-bob.org/babble/20161215/msgs/1094155.html